# SDR UIEA2023063000672

- Difficulty date: July 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 53,275 hours, 6,731 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 20131A
- Part serial: 64256
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: G, S
- Precautionary procedure: K, O

## Discrepancy

EMERGENCY EXIT SIGN ROW 11 INOP, TOP DECK OF THE STAIRS EXIT SIGN INOP, MD LH SIDE OF ENTRY DOOR EXIT SIGN INOP, TOP DECK ROW 15 EXIT SIGN INOP, RH MID GALLEY AND CEILING EXIT SIGN INOP, RH SIDE CEILING AND SERVICE DOOR OVER WING EXIT SIGN INOP( ALL LOCATIONS LISTED HAD EMERGENCY EXIT LIGHT BATTERIES REPLACED IAW AMM 33-51-04. REF NR 30,31,32,33,34,37 UNDER W/O 113819 )
